# SDR SWAA2023070554673

- Difficulty date: May 31, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N962WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36963
- Aircraft time: 38,452 hours, 23,554 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUB THRESHOLD IS CORRODED AT BS 847-787+11; RBL 26; WL 162<[01] VERIFIED APPLICABILITY PER REF SRM 53-60-15-0I-1 AND SRM 53-60-15-1A-1   REMOVED CORROSION ON SUB THRESHOLD AT BS 847-787+11; RBL 26; WL 162 L=1 W=1 . ORIGINAL MATERIAL THICKNESS IS .050'' AND THE REMAINING THICKNESS IS .035'' THEREFORE FOUND TO BE 0OUT OF LIMITS PER REF SRM 53-60-15-1A-1;[02] TOOLING USED   ID: ATS400 DUE DATE:09/2023;[03] VERIFIED CORRECTIVE ACTION #1; OUT OF LIMITS;[04] REMOVED ON ACB SUB THRESHOLD WEB AT BS 794.37 TO BS 847 RBL 26 WL 162 IAW SRM 51-40-02;[05] RECEIVED NEW SUB-THRESHOLD WEB AT BS 794.37 TO BS 847 RBL 26 WL 162 P/N146A8123-25. LOCATED AND DRILLED IAW SRM 51-40-05 AND DWG 146A8340 OK TO APPLY ENAMEL;;[14] INSTALLED SUB-THRESHOLD WEB AT BS794.37 TO BS 847 RBL26 WL 162 IAW SRM 51-40-02 AND DWG 146A8340;[15] REJECTION TO ITEM 14: FOD IN THE AREA; INSIDE LIGHTENING HOLES;[16] CLEANED ON AREA FOR FOD ;INSIDE LIGHTENING HOLES IAW AMM 25-52-00-100-801;[17] VERIFIED CORRECTIVE ACTIONS 14 AND 16. TASK COMPLETE.
